Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1962, Volume 142, Number 5, Pages 1007–1010 (Mi dan26115)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Convergence of the method of successive approximations for quasi-linear elliptic equations

A. I. Koshelev


Full text: PDF file (383 kB)

Bibliographic databases:
Presented: И. Н. Векуа
Received: 09.10.1961

Citation: A. I. Koshelev, “Convergence of the method of successive approximations for quasi-linear elliptic equations”, Dokl. Akad. Nauk SSSR, 142:5 (1962), 1007–1010

Citation in format AMSBIB
\Bibitem{Kos62}
\by A.~I.~Koshelev
\paper Convergence of the method of successive approximations for quasi-linear elliptic equations
\jour Dokl. Akad. Nauk SSSR
\yr 1962
\vol 142
\issue 5
\pages 1007--1010
\mathnet{http://mi.mathnet.ru/dan26115}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0133585}


Linking options:
  • http://mi.mathnet.ru/eng/dan26115
  • http://mi.mathnet.ru/eng/dan/v142/i5/p1007

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Dubinskii, “Quasilinear elliptic and parabolic equations of arbitrary order”, Russian Math. Surveys, 23:1 (1968), 45–91  mathnet  crossref  mathscinet  zmath
    2. A. I. Koshelev, “Regularity of solutions of quasi-linear elliptic systems”, Russian Math. Surveys, 33:4 (1978), 1–52  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:60
    Full text:34

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021